# SDR FDEA2020070211411

- Difficulty date: July 1, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 62,471 hours, 23,425 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: L95B13401
- Condition: Stuck
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT NOTICED GREEN SYSTEM QUANTITY SLOWLY DROPPING INTO YELLOW RANGE.  EVENTUALLY GOT TO THE RED DOT FOLLOWED BY THE ECAM ALERT FOR LOW SYSTEM QUANTITY.  FOLLOW ECAM PROCEDURE.  MFG L95B13-401, MSN - N/A.  FOUND DEPRESSURIZATION RELIEF VALVE STUCK OPEN, REMOVED AND REPLACED DEPRESSURIZATION VALVE IAW  29-11-27-04, LEAK AND OPS CK GOOD.
